# SDR R61A201311281274

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 015163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STRINGER 28R CORRODED JUST INBOARD OF WASTE BOX. MX BLENDED DAMAGE FABERICATED FILLER . INSTALLED NEW STRINGER FILLER AND SHIM,  PERFORMED HFEC OF DAMAGE AREA WITH NO CRACK LIKE INDICATIOINS.  MAJOR REPAIR.
